Alert archive / Idaho / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 10, NWS Pocatello, ID
NWS Pocatello, ID issued this severe thunderstorm warning at May 11, 2005, 1:09 PM MDT for Bingham County, Idaho. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2005, 1:09 PM MDT (19:09 UTC)
- Expired
- May 11, 2005, 1:35 PM MDT
- In force
- 26 min
- Issued by
- NWS Pocatello, ID
- Area
- Counties, with a storm outline in the text
County Bingham County, ID
The radar
The Pocatello radar (KSFX), 26 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:45 AM MDT, 10 hours 24 minutes earlier.
Area forecast discussion, May 11, 2:45 AM MDT, 10 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO IDAHO 245 AM MDT WED MAY 11 2005 .DISCUSSION...TODAY THROUGH FRIDAY NIGHT...LATEST WATER VAPOR IMAGERY SHOWS THE CLOSED UPPER LEVEL LOW OVER SALT LAKE CITY THIS MORNING WITH WRAP AROUND/EASTERLY FLOW BRINGING IN WIDESPREAD LIGHT TO MODERATE RAIN FROM WY INTO EASTERN IDAHO. ETA 12 MODEL OF CHOICE WITH THE REST OF THE MODEL SUITE ALL IN GOOD AGREEMENT IN SLOWLY MOVING THIS LOW NE TODAY AND INTO SW WYOMING BY 00Z THU. 700MB LOW CIRCULATION SITS OVER THE SNAKE PLAIN THROUGHOUT THE DAY. CURRENT MSAS HAS A SFC TROUGH EXTENDING FROM AFTON WY NW TO IDAHO FALLS. THIS SHOWS UP WELL IN THE WIND FIELD WITH NE WINDS IN IDAHO FALLS AND SW WINDS IN POKY. THIS SFC TROUGH/CONVERGENCE AREA WILL WOBBLE AND VERY SLOWLY SAG SOUTH THROUGH TONIGHT BEFORE IT WASHES OUT ON THURSDAY. THIS COMBINED WITH THE MID AND UPPER AIR PATTERN WILL RESULT IN JUST A VERY WET/COOL DAY. PRECIP WILL BECOME SCATTERED LATER TONIGHT WITH ONE LAST ROUND OF SHOWERS COMING IN THURSDAY AFT/EVE ON THE BACK SIDE OF THE UPPER LOW...WHICH FAVORS THE SNAKE PLAIN AND EASTERN HIGHLANDS. ALL PRECIP ENDS THURSDAY NIGHT AS A 500MB RIDGE APPROACHES FROM THE WEST AND THE UPPER LOW DEPARTS. FRIDAY WILL SEE PLENTY OF SUNSHINE WITH MUCH WARMER TEMPS...JUST ABOUT SEASONAL FOR THIS TIME OF YEAR WITH HIGHS IN THE MID TO UPPER 60S. DRY WEATHER CONTINUES INTO FRIDAY NIGHT. SIMOSKO IN THE EXTENDED FOR SATURDAY THROUGH WEDNESDAY...ECMWF/GFSLR/UKMET SHOW TRANSIENT UPPER RIDGE OVER AREA SATURDAY FOR WARM AND DRY CONDITIONS. NEXT PACIFIC TROUGH EXPECTED TO BREAK INLAND SOMETIME SUNDAY WITH AN ACTIVE WEST FLOW PERSISTING THROUGH THE REMAINDER OF THE FORECAST PERIOD (WEDNESDAY) AND A CONTINUATION OF CHANCE POPS AND SEASONABLE TEMPERATURES. HUSTON && .PIH WATCHES/WARNING/ADVISORIES...NONE. && WEATHER INFORMATION ON-LINE 24-HOURS A DAY (ALL LOWER-CASE LETTERS) WWW.WEATHER.GOV/POCATELLO
Hazardous weather outlook, May 11, 5:00 AM MDT, 8 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 500 AM MDT WED MAY 11 2005 IDZ017>025-031-032-121200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS- UPPER SNAKE HIGHLANDS-UPPER SNAKE RIVER PLAIN- LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS- CARIBOU HIGHLANDS-CACHE VALLEY/IDAHO PORTION- WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 500 AM MDT WED MAY 11 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO .DAY ONE... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. SPOTTER INFORMATION STATEMENT... WE ASK ALL TRAINED SPOTTERS TO REPORT SIGNIFICANT WEATHER CONDITIONS. THIS WOULD INCLUDE ALL HAIL...WIND...AND HEAVY RAIN AND SNOW REPORTS. THIS INFORMATION SHOULD BE CALLED INTO THE LOCAL NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR OTHER STANDARD OPERATING PROCEDURES. WEATHER INFORMATION ON-LINE 24-HOURS A DAY (ALL LOWER-CASE LETTERS) WWW.WEATHER.GOV/POCATELLO
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 1:41 PM MDT | Severe Thunderstorm Warning | PIH | Bingham, Blaine, Butte, Power | 34 min |
| May 11, 2:26 PM MDT | Severe Thunderstorm Warning | PIH | Bingham | 38 min |
Nearby
Severe Thunderstorm Warnings in Idaho, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.